# SDR ASOA201100924

- Difficulty date: May 7, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 15,474 hours, 10,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 4 SIDEWALL SEAT TRACK HAS CORROSION DAMAGE.   R & R SEAT TRACK IAW AMM 53-00-49 AND REO 670-53-314.  MAJOR REPAIR.
